# SDR RAIA201505020001

- Difficulty date: May 2, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145066
- Aircraft time: 35,976 hours, 33,167 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERNAL OVERWING EMERGENCY LIGHT, NR 6, IS INOPERATIVE.  MAINTENANCE REPLACED BULB, OPS CHECK GOOD.
